Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/89459
Title: Split extensions and semidirect products of unitary magmas
Authors: Gran, Marino
Janelidze, George
Sobral, Manuela
Keywords: Unitary magma; Split extension; firm split extension; Semidirect product
Issue Date: 2019
Publisher: Mathematical Institute of Charles University
Project: UID/MAT/00324/2019 
Serial title, monograph or event: Commentationes Mathematicae Universitatis Carolinae
Volume: 60
Issue: 4
Abstract: We develop a theory of split extensions of unitary magmas, which includes defining such extensions and describing them via suitably defined semidirect product, yielding an equivalence between the categories of split extensions and of (suitably defined) actions of unitary magmas on unitary magmas. The class of split extensions is pullback stable but not closed under composition. We introduce two subclasses of it that have both of these properties.
URI: http://hdl.handle.net/10316/89459
DOI: 10.14712/1213-7243.2020.001
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat Login
Magmas 20190827.pdf303.31 kBAdobe PDFEmbargo Access    Request a copy
Show full item record

Page view(s)

6
checked on Jul 9, 2020

Download(s)

1
checked on Jul 9, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.